# SDR SWAA062788

- Difficulty date: July 31, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 29,781 hours, 17,414 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY081069T
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, NR 1 ENGINE FUEL LEAK AT CRUISE, 1500 LBS PER HOUR MORE THAN NR 2 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE FUEL/OIL HEAT EXCHANGER PER MM.
